# SDR SIMA991103

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Track
- Part number: S5337129320001
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION, FOUND THE FORWARD CARGO DOOR DRAIN TRACK CORRODED.  REMOVED AND REPLACED THE DRAIN TRACK IAW SRM 51-25-03.  AIRCRAFT RETURNED TO SERVICE.  (M)
